# SDR 97ZZZX1340

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MZ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro Horizon
- Part number: 4021541671
- Condition: Failed
- Location: Cockpit
- Part time: 1 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HORIZON STARTED SPINNING AND TUMBLING IN-FLIGHT.
